MAUDE Adverse Event Report: SONENDO, INC. SONENDO GENTLEWAVE SYSTEM; ULTRASONIC SCALER

SONENDO, INC. SONENDO GENTLEWAVE SYSTEM; ULTRASONIC SCALER
Model Number FG-002-00001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Sinus Perforation (2277)
Date of Event 08/21/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported that the patient had nose bleeding after completing the gentlewave procedure.The next day the patient reported nasal drainage; and it continued for two days.After two weeks, the patient was sent to an ent doctor and was diagnosed with oro-antra fistula.

Brand Name
SONENDO GENTLEWAVE SYSTEM
Common Device Name
ULTRASONIC SCALER
Manufacturer (Section D)
SONENDO, INC.
26061 merit circle, suite 102
laguna hills, ca
MDR Report Key9984692
Report Number3010817521-2019-00002
Device Sequence Number4356136
Product Code ELC
UDI-Device Identifier00858395006226
UDI-Public00858395006226
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG-002-00001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2019
Initial Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;